| Catalog Number |
0167L18 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
07/17/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the foley catheter balloon got ruptured.Lindel ointment was used for the patient.
Additional Manufacturer Narrative
The reported event is confirmed - cause unknown.Photo: received five (5) photo samples.All photo samples showcase an overview of a foley catheter.Visual: received one (1) used foley catheter without original packaging.Visual inspection noted the balloon had ruptured.Further inspection noted the balloon had no missing pieces.This is out of specification per inspection procedure (b)(4) , revision 13, which states, "balloon must not be torn".Corrections: d, h.Instructions for use were reviewed for this investigation.The labeling is found to be adequate.Unable to perform a dhr review since the lot number was not provided.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the foley catheter balloon got ruptured.Lindel ointment was used for the patient.Per follow up information received via ibc on 21jul2025, stated that no patient impact or no serious injury was reported.